# SDR CALA2015091400751

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 34,120 hours, 11,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER IN SPAR SKIN HAS A CRACK AT STATION 147.9, LOCATED 9" AFT OF FRONT SPAR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  PERFORM DETAILED VISUAL INSPECTION & LFEC INSPECT IAW SRM 55-10-01 REPAIR 11 TABLE 204 AT 56,000 TOTAL CYCLES & EVERY 9000 CYCLES THEREAFTER.
